I started using kratom last month and have experienced some horrible drawbacks. i get horrible anxiety and panic attacks which i have never expierenced in my entire life. Narcotics have never done this to me. Then yesterday i developed a ovarian torsion. the dr said was strange being that i rarely get ovarian cysts. Well kratom is over stimulating. This can cause a multitude of physical and mental problems. since taking kratom ive been thru hell. the mental anxiety is the worse. i took it because of my fibromayalgia and tired of begging the dr for meds. Hydro has never caused me any of these problems. kratom to me is very dangerous. i cannot even imagine what problems healthwise this can cause in the future. its just too over stimulating.
Brandy, you are the first person who has posted the same concerns about Kratom being too stimulating, as I have. I struggle on and off with adrenal exhaustion- which leads to anxiety and depression. I decided to try Kratom for anxiety and pain so that I wouldn't have to worry about trying to get more meds (vicodin) from the Dr. Well after taking it for about a week, I was noticing such extreme fatigue (to the point of feeling like I wanted to throw up), and I started to suspect Kratom was the culprit. I'm very sensitive to any stimulants so I don't drink coffee or eat sugar. I can only handle 1 gram of Kratom or I get sick. Since Kratom is is a member of the coffee family, I realized that I probably shouldn't be putting any of it in my system. I've never experienced those icky side effects from vicodin (I don't take it very often). Right when I take the Kratom, my mind does feel calm (which I like, because I am a constant worrier), but as the day goes on, I start to feel horribly tired- but jittery- like what coffee does to some people. I was only taking it for about 2 weeks, but I am now trying to recover from it's damage. I'm bummed because I thought this would be a healthier alternative to prescription drugs, but it has done far more damage than good. I agree that for people who don't struggle with adrenal fatigue, it could be great, but those of us who are sensitive to stimulants shouldn't even go near it. Sigh.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.